It sounds to me like you have a mojor condition going on in the Liver. But the liver is the place where the body filters out your blood of the toxins and makes them neutural to your system. you could also have paracytes in there and it might be killing them.
But it soulds like the MMS
is going after it(or them). I keep having the same reaction but not as high of a dose. (Welcome to Detox, lol)
From Jim's book:Curing Disease Chapter 10 Page 12
The Miracle Mineral Supplement of the 21st Century
"Diarrhea and vomiting may not always be avoided. In other words,
if you take MMS in any amount you may get diarrhea. Everyone
does not get diarrhea, but some people need to be cleaned out. If
that is true in your case, you will probably not be able to avoid
diarrhea. It seems that your body knows what is needed when MMS
is taken. As the immune system becomes more activated, the more
things begin to take place in the body. There are things that the body
does not want to allow to process through the digestive system, so it
will cause vomiting. It hasn’t hurt a single person so far and
everyone has felt better after vomiting. In every case when diarrhea
hits or vomiting takes place assume it is what is needed and it is a
good indicator that healing is taking place"
Add To Favorites!